hi,
im using diane 35 2months ago.. since now i havent my period back.. what can i do?? and a lot of white men discharge came from my vigina..can you guys please help me.. i'am so worried
Did you find this post helpful?
|

User Profile
replied February 26th, 2016
Thank you for asking at Ehealth forum!

I read your question and i understand your concern. Whitish dischargeindicates infection. Pills can vary the periods and their flow pattern. get evaluated for the cause of the white discharge likely infection and get hormonal imbalance ruled out for the delayed periods.

I hope it helps. Stay in touch with your healthcare provider for further guidance as our answers are just for education and counselling purposes and cannot be an alternative to actual visit to a doctor.
Take care
Khan
|
Did you find this post helpful?
Quick Reply
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Birth Control , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.